Patient :I am 45 and due to an accident my husband and I have not had sex for 5 years (so no contraception) but we tried for the first time last week.....a spur of the moment thing we have penetrative intercourse but then we reached for a condom where he ejaculated inside the condom)
That was 5 days ago and since then (more recently today) I have had Cramping and feel sick. We had seX on day 9 of my cycle and I happe to know when we had our children this was my most fertile time....
I picked up an ella one today just in case but have so much tugging in my lower stomach I am petrified that if I take it I will,have an ectopic pregnancy!
I do to want another child (my husband has a rain injury with behavioural issues and life is tough enough.
Thanks for your query and an elucidate history.
I can understand the apprehension you might have.
Since you have said that there was ejaculation in the condom and if it was not ruptured, the chances of pregnancy are least in spite of 9 th and the most fertile day of your cycle.
The changes that you have might not be due to pregnancy.
The usual Morning after pill works the best when used within 72 hours of the sex.
But, ellaOne® 30mg tablet contains ulipristal acetate and is indicated for emergency contraception
within 120 hours (5 days) of unprotected sexual intercourse or contraceptive failure (From the product information. I think you can certainly take this immediately and be assured. This is in addition to the condom protection you already had. Tugging in my lower stomach is not confirmation of pregnancy.
I hope this answers your query,
please feel free to ask further if you feel that there is a gap of communication.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.